Hi everyone!😊 I've been on Ibrutinib since 21st May. I'm getting lots of side effects lately - working at home today with a sore throat. Also getting spots on my face. they're not like normal spots they don't seem to come to a head but definitely not liking the one on the end of my nose ha!😌 Anyone else getting these? I've had aches and pains in my feet and legs plus cramps (these seem to be getting less frequent) and also mentioned in my first post that I had heart flutters. I've now had the results of the echo scan and heart monitor and it appears I have an extra heart beat, which is very common apparently so the flutter is exacerbated by the ibrutinib. Generally I've been lucky enough to be able to do more exercise now so got a bit more energy but still got this feeling of something-holding-me-back sort of sensation, you know what I mean?! My lymphocyte count still hasn't started to come down while on ibrutinib?! That confuses me. I thought I was understanding how it would work but don't know why it's not coming down although the haematologist has said it might just react on me very slowly and so I'm at the 'wait and see' stage. Otherwsie could be put on Iselela bla bla!? can't remember the name of that one properly or, I get more chemo I have seen some on you mention Venetoclax but it hasn't been mentioned to me and not sure how that works specifically. Anyway, getting ahead of myself, have to wait and see how this drug goes for a bit longer and stay positive!
Sorry just feeling a bit low today but glad you're all out there and we can understand mostly, what each other's going through 😊
Here's a lovely picture of Loch Morlich near Aviemore in Scotland for you all where the weather has recently been amazing. Changed a bit now but it was gorgeous😍